# SDR AALA20151108001

- Difficulty date: November 7, 2015
- Submitted: November 9, 2015
- Operation: Air carrier
- Aircraft: N380AN
- Make and model: Boeing 767323
- Aircraft serial: 25449
- Aircraft time: 91,670 hours, 14,457 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Indicator
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED, LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  HYD QTY IN CTR TANK SLOWLY BLEED DOWN TO 0.03 & C SYS HYD PRESS FAILED.  FOUND HYD LEAKING FROM DIFFERENTIAL PRESS INDICATOR AT FILTER MODULE.  R & R INDICATOR IAW AMM 29-11-19.  OPERATIONAL & LEAK CHECK OK IAW AMM 29-11-02.
